# SDR FDEA202105051111

- Difficulty date: May 5, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE OUTBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-44-08 AND E.A. # 1-5750-T0300832A PART 2 STEP 2 AND STEP 1. TITLE:   WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RH WING- OUTBD FLAP INBD HINE (WING SIDE)   CORROSION REPAIR. REFER TO SNRM N00528 ATTACHED E.A.# 1-5750-T0300832A PART 2 FOR   WORK DETAILS. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
